# SDR AALA202509120488

- Difficulty date: September 2, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 35,223 hours, 15,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035SD
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER COMPARTMENT BREAK ASSEMBLY PANEL LOCATED AT BS 538, LBL 10. REPLACED BRAKE ASSEMBLY PANEL PER AARD 51-00-05-1.
